PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 152 | 1 | 55-74
Tytuł artykułu

An ordinal version of some applications of the classical interpolation theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let E be a Banach space with a separable dual. Zippin's theorem asserts that E embeds in a Banach space $E_1$ with a shrinking basis, and W. J. Davis, T. Figiel, W. B. Johnson and A. Pełczyński have shown that E is a quotient of a Banach space $E_2$ with a shrinking basis. These two results use the interpolation theorem established by W. J. Davis, T. Figiel, W. B. Johnson and A. Pełczyński. Here, we prove that the Szlenk indices of $E_1$ and $E_2$ can be controlled by the Szlenk index of E, where the Szlenk index is an ordinal index associated with a separable Banach space which provides a transfinite measure of the separability of the dual space.
Słowa kluczowe
Rocznik
Tom
152
Numer
1
Strony
55-74
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-16
poprawiono
1996-10-08
Twórcy
  • Equipe d'Analyse, Université Paris VI, Boîte 186, 4, place Jussieu, 75252 Paris Cedex 05, France, stelia@ccr.jussieu.fr
Bibliografia
  • [B1] Bossard B., Mémoire de Thèse, Université Paris VI, 1994.
  • [B2] Bossard B. , Codage des espaces de Banach séparables. Familles analytiques ou coanalytiques d'espaces de Banach, C. R. Acad. Sci. Paris 316 (1993), 1005-1010.
  • [C] s Christensen J.P.R., Topology and Borel Structure, North-Holland Math. Stud. 10, North-Holland, 1974.
  • Deville R., Godefroy G. and Zizler V., Smoothness and Renormings in Banach spaces, Pitman Monographs and Surveys 64, Longman, 1993.
  • Davis W.J., Figiel T., Johnson W.B. and Pełczyński A., Factoring weakly compact operators, J. Funct. Anal. 17 (1974), 311-327.
  • Ghoussoub N., Maurey B. and Schachermayer W., Slicings, selections, and their applications, Canad. J. Math. 44 (1992), 483-504.
  • [J-R] Johnson W.B. and Rosenthal H.P., On ω*-basic sequences and their applications to the study of Banach spaces, Studia Math. 43 (1972), 77-92.
  • [K-L] Kechris A.S. and Louveau A., Descriptive Set Theory and the Structure of Sets of Uniqueness, London Math. Soc. Lecture Note Ser. 128, Cambridge Univ. Press, 1987.
  • [L1] Lancien G., Théorie de l'indice et problèmes de renormage en géométrie des espaces de Banach, Thèse de doctorat de l'Université Paris VI, 1992.
  • [L2] Lancien G. , Dentability indices and locally uniformly convex renormings, Rocky Mountain J. Math. 23 (1993), 635-647.
  • [S] Szlenk W., The non-existence of a separable reflexive Banach space universal for all separable reflexive Banach spaces, Studia Math. 30 (1968), 53-61.
  • [Z] Zippin M., Banach spaces with separable duals, Trans. Amer. Math. Soc. 310 (1988), 371-379.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv152i1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.